American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60F05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 115 found      Go to page: 1 2 3 4

[61] Elizabeth Housworth and Qi-Man Shao. On central limit theorems for shrunken random variables. Proc. Amer. Math. Soc. 128 (2000) 261-267. MR 1625761.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[62] Mark Finkelstein, Howard G. Tucker and Jerry Alan Veeh. Extinguishing the distinguished logarithm problems. Proc. Amer. Math. Soc. 127 (1999) 2773-2777. MR 1600140.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[63] Dalibor Volný. Invariance principles and Gaussian approximation for strictly stationary processes. Trans. Amer. Math. Soc. 351 (1999) 3351-3371. MR 1624218.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[64] Léonard Gallardo. A central limit theorem for Markov chains and applications to hypergroups. Proc. Amer. Math. Soc. 127 (1999) 1837-1845. MR 1476127.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[65] Katusi Fukuyama and Shigeru Takahashi. The central limit theorem for lacunary series. Proc. Amer. Math. Soc. 127 (1999) 599-608. MR 1468191.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[66] Xia Chen. Limit theorems for functionals of ergodic Markov chains with general state space. Memoirs of the AMS 139 (1999) MR 1491814.
Book volume table of contents

[67] Maximilian Thaler. The Dynkin-Lamperti arc-sine laws for measure preserving transformations. Trans. Amer. Math. Soc. 350 (1998) 4593-4607. MR 1603998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[68] Tzong-Yow Lee. Asymptotic results for super-Brownian motions and semilinear differential equations. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 56-62. MR 1641127.
Abstract, references, and article information
View Article: PDF

[69] Yuri Kifer. Limit theorems for random transformations and processes in random environments. Trans. Amer. Math. Soc. 350 (1998) 1481-1518. MR 1451607.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[70] A. Makagon and A. G. Miamee. Weak law of large numbers for almost periodically correlated processes . Proc. Amer. Math. Soc. 124 (1996) 1899-1902. MR 1327025.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[71] Jorge D. Samur. Some remarks on a probability limit theorem for continued fractions. Trans. Amer. Math. Soc. 348 (1996) 1411-1428. MR 1344212.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[72] Ilan Vardi. The limiting distribution of the St.\ Petersburg game . Proc. Amer. Math. Soc. 123 (1995) 2875-2882. MR 1322939.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[73] Jacek Wesołowski. The Lyapounov central limit theorem for factorizable arrays . Proc. Amer. Math. Soc. 122 (1994) 565-574. MR 1254859.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[74] D. K. Molinek. Asymptotic measures for skew products of Bernoulli shifts with generalized north pole--south pole diffeomorphisms . Trans. Amer. Math. Soc. 345 (1994) 263-291. MR 1254191.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[75] Jon Aaronson, Manfred Denker and Mariusz Urbański. Ergodic theory for Markov fibred systems and parabolic rational maps . Trans. Amer. Math. Soc. 337 (1993) 495-548. MR 1107025.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[76] Florin Avram. Generalized Szeg\H o theorems and asymptotics of cumulants by graphical methods . Trans. Amer. Math. Soc. 330 (1992) 637-649. MR 1059708.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[77] Florin Avram and Robert Fox. Central limit theorems for sums of Wick products of stationary sequences . Trans. Amer. Math. Soc. 330 (1992) 651-663. MR 1034656.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[78] Mark M. Meerschaert. Pseudomoments for generalized domains of attraction . Proc. Amer. Math. Soc. 113 (1991) 1071-1075. MR 1055775.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[79] Peter Ohring. A central limit theorem on Heisenberg type groups . Proc. Amer. Math. Soc. 113 (1991) 529-536. MR 1045146.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[80] Michael T. Lacey. On weak convergence in dynamical systems to self-similar processes with spectral representation . Trans. Amer. Math. Soc. 328 (1991) 767-778. MR 1066446.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[81] Jorge D. Samur. On some limit theorems for continued fractions . Trans. Amer. Math. Soc. 316 (1989) 53-79. MR 948197.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[82] Mark Finkelstein and Howard G. Tucker. A necessary and sufficient condition for convergence in law of random sums of random variables under nonrandom centering . Proc. Amer. Math. Soc. 107 (1989) 1061-1070. MR 993749.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[83] J. E. Yukich. Optimal matching and empirical measures . Proc. Amer. Math. Soc. 107 (1989) 1051-1059. MR 1000171.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[84] Niels T. Andersen, Evarist Giné and Joel Zinn. The central limit theorem for empirical processes under local conditions: the case of Radon infinitely divisible limits without Gaussian component . Trans. Amer. Math. Soc. 308 (1988) 603-635. MR 930076.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[85] Magda Peligrad. The convergence of moments in the central limit theorem for $\rho$-mixing sequences of random variables . Proc. Amer. Math. Soc. 101 (1987) 142-148. MR 897086.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[86] Daniel Charles Weiner. On the existence and convergence of pseudomoments for variables in the domain of normal attraction of an operator stable distribution . Proc. Amer. Math. Soc. 101 (1987) 521-528. MR 908661.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[87] Arunava Mukherjea. Convergence in distribution of products of random matrices: a semigroup approach . Trans. Amer. Math. Soc. 303 (1987) 395-411. MR 896029.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[88] Robert Burton and Manfred Denker. On the central limit theorem for dynamical systems . Trans. Amer. Math. Soc. 302 (1987) 715-726. MR 891642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[89] J. Galambos, K.-H. Indlekofer and I. Kátai. A renewal theorem for random walks in multidimensional time . Trans. Amer. Math. Soc. 300 (1987) 759-769. MR 876477.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[90] J. E. Yukich. Weak convergence of the empirical characteristic function . Proc. Amer. Math. Soc. 95 (1985) 470-473. MR 806089.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 115 found      Go to page: 1 2 3 4